Cookies?
Library Header Image
LSE Research Online LSE Library Services

Moving-maximum models for extrema of time series

Hall, Peter, Peng, Liang and Yao, Qiwei (2002) Moving-maximum models for extrema of time series. Journal of Statistical Planning and Inference, 103 (1-2). pp. 51-63. ISSN 0378-3758

[img]
Preview
PDF
Download (260Kb) | Preview

Item Type: Article
Official URL: http://www.elsevier.com/locate/jspi
Additional Information: © 2002 Elsevier Science
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 26 Jun 2008 10:20
URL: http://eprints.lse.ac.uk/6084/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only